# SDR FDEA202205311416

- Difficulty date: May 31, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300*
- Aircraft serial: 530
- Aircraft time: 41,399 hours, 21,833 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Part number: A5361221420000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D FLOOR SUPPORT STRUCTURE UPR SURFACE CORRODED AT FR12A, Y710MM   REPLACED THE DAMAGE FLOOR SUPPORT WITH NEW I.A.W A300-600 SRM 51-72-10-001 , PAGE   2 .
